MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 4 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 4 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscular Rigidity (1968)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for stiffness.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2023.Date of event: (b)(6) 2023.(left knee).Treatment: closed reduction/manipulation.Depuy products used (no revision completed): catalog id: 150400104.Lot id: d23071618 component type: femoral description: attune c/ret fem lt sz 4 cemented.Catalog id: 150670004 lot id: d23063313 component type: tibial description: attune fb cemented tibial base size 4.Catalog id: 151820406 lot id: m2369w component type: insert description: attune left medial stabilized insert size 4 6mm.Catalog id: 151820035 lot id: 4267414 component type: patellar.Description: attune medial dome pat 35mm catalog id: 3312040 lot id: 4071983 component type: cement description: smart set cmw 1 40g catalog id: 3312040 lot id: 4023922 component type: cement description: smart set cmw 1 40g.

Brand Name
ATTUNE CR FEM LT SZ 4 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18729751
Report Number1818910-2024-03624
Device Sequence Number8107439
Product Code JWH
UDI-Device Identifier10603295041054
UDI-Public10603295041054
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150400104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATUNE CR LT MS INS SZ 4 6; DEPUY CMW 1 40G; DEPUY CMW 1 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight50 KG